# SDR FDEA201810232977

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Loose
- Location: Flap Track
- Part time: 71,433 hours, 27,177 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, NR 7 & NR 8 FLAP TRACKS LOOSE AT AFT ATTACH POINTS. REPLACED NR 7 & NR 8 FLAP TRACK, AFT ATTACH BOLTS IAW AMM 27-51-15
